Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

On Confidence Points and Bayesian Probability Points in the Case of Several Parameters

H. W. Peers
Journal of the Royal Statistical Society. Series B (Methodological)
Vol. 27, No. 1 (1965), pp. 9-16
Published by: Wiley for the Royal Statistical Society
Stable URL: http://www.jstor.org/stable/2984476
Page Count: 8
  • Read Online (Free)
  • Download ($29.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
On Confidence Points and Bayesian Probability Points in the Case of Several Parameters
Preview not available

Abstract

The problem of formal equivalence between confidence points and Bayesian probability points in situations where there are several unknown parameters is discussed, and the relevant asymptotic formulae are derived to O(n^{-1/2).

Page Thumbnails

  • Thumbnail: Page 
9
    9
  • Thumbnail: Page 
10
    10
  • Thumbnail: Page 
11
    11
  • Thumbnail: Page 
12
    12
  • Thumbnail: Page 
13
    13
  • Thumbnail: Page 
14
    14
  • Thumbnail: Page 
15
    15
  • Thumbnail: Page 
16
    16